# SDR SWAA2023012490981

- Difficulty date: January 12, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 57,739 hours, 34,455 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A24-38 MID CABIN FLOOR PANEL 232RF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALED FLOOR PANEL 232RF UPPER SURFACE. FOUND WITHIN REPAIRABLE LIMITS OF B737-700 SRM 53-00-50-2R-1 REPAIR 1;[02] PREPPED FLOOR PANEL 232RF UPPER SURFACE FOR WET LAY-UP REPAIR IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 STEPS 3 (A-J);[03] VERIFIED MATERIALS FOR REPAIRS TO FLOOR PANEL 232RF IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 TABLE 201  POTTING COMPOUND BMS 5-28 TY 19 (A153169) RESIN BMS 8-201 TY IV (A141927) FABRIC BMS 9-3 TY H3 (A94417);[04] VERIFIED STEPS 1;2;3 OK TO BOND;[05] BONDED REPAIR PLIES TO UPPER SURFACE ON FLOOR PANEL 232RF IAW B737-700 SRM-53-00-50-2R-1 REPAIR 1 REPAIR IS COMPLETE;[06] STEP 5 EDIT. SRM 53-00-50-2R-1 STEPS 3 (K-O);[07] VERIFIED JOB COMPLETED; AUDIT C/W
